Can bosvate cause discoloured limbs and oedema?
User rating for this question
Can taking Bosvate cause discoloured limbs and oedema
Posted Sat, 30 Nov 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 1 hour later
Brief Answer: it is adverse effect, switch the medicine Detailed Answer: Hi Familyono, Welcome to Healthcare Magic. Bosvate is bisoprolol, a beta blocker group cardiac medicine. It can have many adverse effects in some users. Commonly it causes slow heart rate, low blood pressure, dizziness, decreased sleep, lack of erection. Rarely it can cause asthma like brochospasms and scaly skin lesions with pigmentation on the limbs resembling psoriasis. This is an indication to switch the medicine to other class of cardiac medicines. Your doctor will know other safer options for you. I hope the advise will be helpful for you.
Follow-up: Can bosvate cause discoloured limbs and oedema? 5 hours later
Not a follow up question...a thankyou....
Answered by Dr. Ram Choudhary 27 hours later
Brief Answer: welcome Detailed Answer: Hi ...ono, Welcome to healthcare Magic! I hope the advise would be informative and useful for you and will help you stay in optimal health. In future if you need to ask something or have some referrals for me in your circle, It will be my pleasure to serve them. Take Care!
People also viewed
- Does levothyroxine cause tooth decay
- Causes of upper limb disorders
- Causes of lower limb amputation
- 25 mg b6
- Hazelnuts and fertility
- Dilantin withdrawal effects
- Hiv hypochondria anxiety zone
- Ketamine drug effects
- Ravitol capsule
- Can bosvate cause discoloured limbs and oedema
- Pregabalin withdrawal effects
- Risperdal withdrawal effects
- Lower limb tendinopathies causes
- Lymphoma and sneezing
- Aching limbs causes